Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 96, NWS Fort Worth, TX

March 30, 20164 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 6:59 PM CDT for 4 counties in Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 6:59 PM CDT (23:59 UTC)
Expired
Mar 30, 2016, 7:50 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bosque County, TX, Coryell County, TX, Hamilton County, TX, McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:09 PM CDTSevere Thunderstorm WatchSPC5 hr
Mar 30, 5:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1073 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS54 KFWD 302359
SVRFWD
TXC035-099-193-309-310100-
/O.NEW.KFWD.SV.W.0096.160330T2359Z-160331T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOSQUE COUNTY IN CENTRAL TEXAS...
  WEST CENTRAL MCLENNAN COUNTY IN CENTRAL TEXAS...
  EAST CENTRAL HAMILTON COUNTY IN CENTRAL TEXAS...
  NORTHEASTERN CORYELL COUNTY IN CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRANFILLS
  GAP...OR 15 MILES WEST OF CLIFTON...MOVING EAST-SOUTHEAST AT 
  20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLIFTON...VALLEY MILLS...CRAWFORD AND CRANFILLS GAP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3159 9798 3184 9791 3182 9745 3154 9745
TIME...MOT...LOC 2358Z 286DEG 18KT 3172 9783 

HAIL...1.50IN
WIND...60MPH
 
$$

DUNN
2 follow-up statements
258 
WWUS54 KFWD 310027
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT WED MAR 30 2016

TXC193-310036-
/O.CAN.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
HAMILTON TX-
727 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAMILTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
      3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0026Z 279DEG 18KT 3170 9766 

$$

TXC035-099-309-310100-
/O.CON.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
BOSQUE TX-MCLENNAN TX-CORYELL TX-
727 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL BOSQUE...WEST CENTRAL MCLENNAN AND NORTHEASTERN
CORYELL COUNTIES...

AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CLIFTON...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VALLEY MILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
      3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0026Z 279DEG 18KT 3170 9766 

HAIL...1.00IN
WIND...60MPH
 
$$

DUNN
967 
WWUS54 KFWD 310050
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED MAR 30 2016

TXC035-099-309-310059-
/O.CAN.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
BOSQUE TX-MCLENNAN TX-CORYELL TX-
750 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOSQUE...WEST
CENTRAL MCLENNAN AND NORTHEASTERN CORYELL COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  SMALL HAIL AND GUSTY
WINDS WILL STILL BE POSSIBLE.

LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
      3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0048Z 286DEG 18KT 3167 9753 

$$

DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:51 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 30, 6:51 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT WED MAR 30 2016

.AVIATION...
SHOWERS AND THUNDERSTORMS THAT HAVE BEEN MOVING ACROSS THE
METROPLEX SINCE 22Z WILL MOVE TO THE EAST AFTER 01Z. THE DRYLINE
IS STALLING TO OUR WEST AND WILL LIKELY BE OVERTAKEN BY THE COLD
FRONT LATE TONIGHT. SOME REDEVELOPMENT COULD TAKE PLACE
OVERNIGHT...BUT THE CHANCES ARE NOT HIGH ENOUGH TO MENTION
ANYTHING IN THE TAFS. SOUTH WINDS AROUND 15 KNOTS WILL PREVAIL
TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST TOWARD 12Z AS A COLD
FRONT MOVES THROUGH THE REGION.

THE THUNDERSTORM THREAT WILL CONTINUE THROUGH LATE EVENING IN THE
WACO AREA. AFTER THESE STORMS PASS...SOME STRATUS WILL LIKELY
SPREAD BACK INTO THE AREA WITH MVFR DECREASING TO IFR BY 06Z.
SOUTH WINDS WILL PREVAIL FOR MOST OF TONIGHT... WITH WINDS
BECOMING SOUTHWEST TOWARD 10Z. WINDS WILL SHIFT TO THE NORTHWEST
AT WACO 13-15Z WITH THE PASSAGE OF THE COLD FRONT. THE LOW
CEILINGS WILL MOVE OUT OF THE AREA WITH THE FRONTAL PASSAGE.

58

&&

.PREV DISCUSSION... /ISSUED 243 PM CDT WED MAR 30 2016/
EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS
IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE
WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING
EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD
SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD
OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED
PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD
SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE
RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION.
OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF
NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH
POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED
OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT
MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS.

THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED
SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH
THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE
RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND
THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING
TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND
PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE
FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS
POTENTIAL WILL CONTINUE TO BE MONITORED.

CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING
EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE
RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY
INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH
REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR
ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL
MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH
STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION
MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE
OVERNIGHT.

BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS
USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER
WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY
WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH
ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A
SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW
TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S
AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT
RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20
PERCENT.

AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL
RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO
THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF
NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  75  49  63  44 /  50  10   5  20  10
WACO, TX              60  76  49  64  43 /  50   5   5  20  10
PARIS, TX             60  74  46  64  41 /  70  10   5  10  10
DENTON, TX            54  73  43  62  40 /  40   5   5  10  10
MCKINNEY, TX          57  73  44  63  41 /  60  10   5  20  10
DALLAS, TX            60  75  48  63  45 /  60  10   5  20  10
TERRELL, TX           60  73  48  65  43 /  60  10   5  20  10
CORSICANA, TX         63  76  51  66  45 /  60  10   5  20  10
TEMPLE, TX            62  78  50  65  44 /  30   5   5  20  10
MINERAL WELLS, TX     53  74  44  62  39 /  20   5   5  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

58/58
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAR 30 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS
EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT
TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A
FEW TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Mar 30, 5:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             9 N HAMILTON            31.83N  98.12W
03/30/2016  E1.25 INCH       HAMILTON           TX   AMATEUR RADIO

            HAIL FROM QUARTER OF AN INCH UP TO HALF DOLLAR SIZED
            HAIL GUST UP TO 60MPH
Local storm report, Mar 30, 6:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             BRIAROAKS               32.49N  97.30W
03/30/2016  E1.25 INCH       JOHNSON            TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN BRIAROAKS
Local storm report, Mar 30, 6:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             4 NE HAMILTON           31.74N  98.07W
03/30/2016  E1.00 INCH       HAMILTON           TX   TRAINED SPOTTER

            1 INCH HAIL 4 MILES NE OF HAMILTON
Local storm report, Mar 30, 6:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             1 S LILLIAN             32.49N  97.20W
03/30/2016  E1.75 INCH       JOHNSON            TX   AMATEUR RADIO

            GOLF BALL SIZED HAIL JUST SOUTH OF LILIAN
Local storm report, Mar 30, 6:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND GST     VENUS                   32.43N  97.12W
03/30/2016  M60 MPH          JOHNSON            TX   TRAINED SPOTTER

            60 MPH WIND MEASURED BY AMATEUR RADIO OPERATOR
Local storm report, Mar 30, 6:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
03/30/2016  E65 MPH          DALLAS             TX   TRAINED SPOTTER

            65 MPH WIND SPEED IN DALLAS NORTHEAST OF I35 AND EAST
            8TH STREET

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:18 PM CDTWind AdvisoryFWDBell, Collin, Cooke, Dallas, Denton, Ellis and 16 more4 hr
Mar 30, 1:40 PM CDTSpecial Weather StatementFWDStephens20 min
Mar 30, 1:46 PM CDTSpecial Weather StatementFWDHenderson14 min
Mar 30, 1:53 PM CDTSevere Thunderstorm WarningFWDStephens67 min
Mar 30, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt40 min
Mar 30, 2:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt64 min
Mar 30, 2:58 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Mar 30, 3:03 PM CDTSpecial Weather StatementFWDWise27 min
Mar 30, 3:09 PM CDTSpecial Weather StatementFWDYoung21 min
Mar 30, 3:15 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 30, 3:33 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 30, 3:55 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland47 min
Mar 30, 4:32 PM CDTSpecial Weather StatementFWDTarrant43 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Mar 30, 4:49 PM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 30, 4:58 PM CDTSpecial Weather StatementFWDHamilton47 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell42 min
Mar 30, 5:09 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
Mar 30, 5:15 PM CDTTornado WarningFWDJohnson15 min
Mar 30, 5:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant63 min
Mar 30, 5:52 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton3 hr
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis63 min
Mar 30, 6:05 PM CDTFlash Flood WarningFWDJohnson3 hr
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
Mar 30, 6:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min
Mar 30, 6:34 PM CDTSevere Thunderstorm WarningFWDBosque41 min
Mar 30, 6:42 PM CDTFlash Flood WarningFWDHamilton2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.